# SDR VNAA0403015

- Difficulty date: March 26, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Aircraft time: 22,700 hours, 20,094 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED SMOKE IN THE COCKPIT.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS OF THE PACK SYSTEM AND HX FANS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-00-00.  NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
